# SDR COMA0160098

- Difficulty date: January 13, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 12,748 hours, 11,932 cycles
- Engine: Ge CF343A1
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Spinner
- Part number: 6078T62G01
- Condition: Vibration
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAN VIB INDICATED 2.7.  REPLACED THE AFT FAN SPINNER  (OUT OF BALANCE).
